# SDR RU3A2018053029023

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 16,222 hours, 8,390 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Chafed
- Location: Bleed Sir
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL ILLUMINATED IN FLIGHT, WENT OUT DURING DESCENT.  FOUND EVA TUBING CHAFED ON THE METAL TAPE AROUND BLEED LINE, OTBD OF RT INBD WING.   NO EVIDENCE OF BLEED AIR LEAK.  REPAIRED WITH SPLICE TUBE.
